# SDR UIEA2022073000792

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125770G
- Part serial: P55301
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LH WING, REAR SPAR RIB 2 AT FUEL SHUT-OFF VALVE APU WITH EVIDENCE OF LEAK FUEL( LH WING REAR SPAR RIB 2 AT FUEL SHUT OFF VALVE APU WAS REPLACED IAW AMM 28-25-02-404-008 REV 136 DATE 22 APR 2022 )
